# SDR USAA2012022700027

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 55,722 hours, 36,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65175823
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FPBH/CDFI VISIT - 1 CRACK APPROX 1 INCH LONG & 2 CRACKS APPROX .75 INCH LONG IN VERTICAL WEB OF BS 178 BULKHEAD AT WL 224, RBL 17.  REPAIRED VERTICAL WEB OF BS 178 BULKHEAD AT WL 224, RBL 17 IAW B737 SRM 53-10-08-2R REPAIR 12 DETAIL V.
